Pacific Journal of Mathematics

A note on a paper by L. C. Young.

F. W. Gehring

Article information

Source
Pacific J. Math., Volume 5, Number 1 (1955), 67-72.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044609

Mathematical Reviews number (MathSciNet)
MR0068608

Zentralblatt MATH identifier
0064.05204

Subjects
Primary: 27.2X

Citation

Gehring, F. W. A note on a paper by L. C. Young. Pacific J. Math. 5 (1955), no. 1, 67--72. https://projecteuclid.org/euclid.pjm/1103044609


Export citation

References

  • [1] F. W. Gehring, studyof a-variation,/, Trans. Amer. Math. Soc. 76 (1954), 420-443.
  • [2] L. C. Young, Inequalitiesconnectedwithbounded p-th powervariationin the Wiener senseand with integratedLipschitzconditions,Proc. London Math. Soc. ( 2 ) 43 (1937), 449-467. PETERHOUSE, CAMBRIDGE, ENGLAND